Bluelight

Thread: cure for restless legs from opiate withdrawal?

Page 1 of 6 12345 ... LastLast
Results 1 to 25 of 137
  1. Collapse Details
    cure for restless legs from opiate withdrawal? 
    #1
    Is there any cure for restless leg syndrome when you're withdrawing from opiates? I don't have access to any other drugs like Valium or Xanax. I'm looking for something I can just buy at the drug store.

    Please?
    Reply With Quote
     

  2. Collapse Details
     
    #2
    thats easy. methadone or suboxone. haha. too bad your not in CA. tylenol #1 is otc here. quick cold water extraction to get all the acetaminophen out and youve got something to ease the pain.
    Reply With Quote
     

  3. Collapse Details
     
    #3
    go to your doc and get clonidene and librium.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    I know of nothing OTC that might ease the restless leg symptoms.. well Tylenol as someone wrote.
    Though i have read a lot of posters write about overdosing Immodium (loperamid), some say it eases physical withdrawal symptoms in high doses. Never tried myself though!
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter memphis10's Avatar
    Join Date
    Feb 2008
    Location
    memphis, tn
    Posts
    539
    u really need to get a benzo for this, as it is the only thing that ever helped me

    i remember 1 night i had em bad, i ate a gross amount of seroquel, drank, buncha immodium, smoked a ton of chronic, and i was laying in bed with my mind on its off switch while my legs still kicked like clockwork every 30 seconds. horrible.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    Bluelighter
    Join Date
    Jan 2009
    Location
    Tennessee
    Posts
    67
    Suboxone is the only relief I have found
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter
    Join Date
    May 2008
    Location
    Pinecrest
    Posts
    1,711
    Whats tylenol 1?? I live in Cali and never heard of it.

    To the OP, Heres my list.

    -Immodium 6-10mg doses
    -Hot baths
    -Alcohol(if you're 21)
    -Valerian root
    -Unisom
    -Benadryl
    -Motrin, or tylenol
    -Lots of movies, video games that keep you entertained

    What is your habit? I am currently on my 6th of completely cold turkey, from 80mg a day oxycontin habit. Still can't sleep but feeling good.
    Reply With Quote
     

  8. Collapse Details
     
    #8
    Bluelighter MemphisX3's Avatar
    Join Date
    May 2004
    Location
    Memphrica
    Posts
    11,785
    i had this BAD in rehab i would not take anything narcotic so they gave me 2 lil cups of nyquil and tbqh it worked. dunno how bad your withdrawl/habit is but if you dont have a benzo to calkm your body down you might be sol
    Reply With Quote
     

  9. Collapse Details
     
    #9
    I have always had restless leg syndrome so i got tossed a script to Xanies for it like a bag of candy. seems to work quite well.
    Reply With Quote
     

  10. Collapse Details
     
    #10
    Bluelighter
    Join Date
    May 2008
    Location
    Pinecrest
    Posts
    1,711
    How old are you?? ^^^^^^

    What can i expect to get going to see the doctor about this being 16? I have pretty Constant restless legs after stressful events, like Colds, stressful days, and withdrawls.
    Reply With Quote
     

  11. Collapse Details
     
    #11
    There are several restless legs/leg cramp medications that are OTC. At least 2 contain Quinine with other ingredients, which may help. Go to the grocery store/pharmacy and look. They are there.
    Reply With Quote
     

  12. Collapse Details
     
    #12
    Ghb
    Reply With Quote
     

  13. Collapse Details
     
    #13
    Greenlighter
    Join Date
    Jan 2009
    Location
    T Dot
    Posts
    16
    How good is the over the counter shit? does it even work?
    Reply With Quote
     

  14. Collapse Details
     
    #14
    Bluelight Crew sixpartseven's Avatar
    Join Date
    Oct 2005
    Location
    Detroit
    Posts
    11,303
    8 - 10mg of Imodium will settle your legs - not to mention the rest of your WD symptoms.
    Reply With Quote
     

  15. Collapse Details
     
    #15
    Greenlighter
    Join Date
    Jan 2009
    Location
    T Dot
    Posts
    16
    Quote Originally Posted by sixpartseven View Post
    8 - 10mg of Imodium will settle your legs - not to mention the rest of your WD symptoms.
    i hope your right. im gonna go stock up on that shit tommorow.
    my arms and legs cant stop movin.
    Reply With Quote
     

  16. Collapse Details
     
    #16
    Bluelight Crew sixpartseven's Avatar
    Join Date
    Oct 2005
    Location
    Detroit
    Posts
    11,303
    Trust me, I've been taking the shit for the past 3 weeks in place of Suboxone. It works. You might need a tad bit more, but you shouldn't need much more. And remember, Imodium is an opiate, so you will have to taper off of it. It's very easy to do though.
    Reply With Quote
     

  17. Collapse Details
     
    #17
    Bluelighter
    Join Date
    Jan 2009
    Location
    Tennessee
    Posts
    67
    I've heard a lot about Imodium here, but wasn't sure if it actually worked. If it does why isn't it more widely known?
    How many mg's are the pills usually?
    Reply With Quote
     

  18. Collapse Details
    help, restless legs 
    #18
    Exclamation
    i am on my second day off suboxone and my legs are constantly needing to be mov ed twitched or jerked around, i dont know how to stop it or what i can do i havent gotten any sleep in the past two days/nights, none at all someone please help, i was put on phenobarb and celebres i think thats what there called ergo spelling. thanks, ex-opiate addict,
    Reply With Quote
     

  19. Collapse Details
     
    #19
    restless legs sucks. i'm kept up because i always have a need to situate myself into a better, more comfortable position, that felt fine ten seconds ago.
    benadryl only seems to make it worse.
    Reply With Quote
     

  20. Collapse Details
     
    #20
    Bluelighter Delta-9-THC's Avatar
    Join Date
    Dec 2005
    Location
    NYC
    Posts
    1,040
    RLS/muscle cramps are just part of the WD. Not much you can do about it. Never WDed from opiates but have WDed from kratom which gave me nasty RLS.

    Benadryl greatly aggravates it for me so I definitely would not recommend that.

    I find that phenibut and weed are 2 things that can help a little. Phenibut is the most effective of the 2 but you can only take it for a few days. Tolerance will skyrocket. Oral cannabis may be more effective than smoked although the combination of the 2 would probably work the best.

    Taking a hot bath will alleviate the symptoms while your in the water and for a few minutes after so when it becomes unbearable you should try that.
    Reply With Quote
     

  21. Collapse Details
     
    #21
    ^^ its captain H!
    Reply With Quote
     

  22. Collapse Details
     
    #22
    last time i went through withdrawels i went to my gp and got a script for vallium (diazapam) worked amazingly well as it being a muscle relaxant...was able to get a good night sleep while also keeping my legs still for more than 15 seconds
    Reply With Quote
     

  23. Collapse Details
     
    #23
    Bluelighter Cap'n Jay's Avatar
    Join Date
    Aug 2009
    Location
    .ca
    Posts
    3,256
    Quote Originally Posted by mmmCHRISx View Post
    What can i expect to get going to see the doctor about this being 16? I have pretty Constant restless legs after stressful events, like Colds, stressful days, and withdrawls.
    You can expect a really long lecture and a call to your parents. Which then the doctor will suggest rehab. Not a good idea IMHO. But you could always try your dealer for some type of benzo. (preferably diazepam [Valium] or alprazolam [Xanax]). :]
    Reply With Quote
     

  24. Collapse Details
     
    #24
    BL Ambassador Captain.Heroin's Avatar
    Join Date
    Nov 2008
    Location
    I wished with all my heart that we could just...leave this world behind. Rise like two angels in the night and magically...disappear.
    Posts
    38,689
    Quote Originally Posted by PinK~cloud View Post
    ^^ its captain H!
    haha, yeah I was surprised Delta-9 has the same avatar as me.

    Gotta love the Spectral Sun of LSD; a classic.

    I think his is a bit richer in color to be honest.
    Reply With Quote
     

  25. Collapse Details
     
    #25
    pretty sure I've ingested that avatar.
    Reply With Quote
     

Page 1 of 6 12345 ... LastLast

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •